Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Recurrences for the sum of divisors
HTML articles powered by AMS MathViewer

by John A. Ewell PDF
Proc. Amer. Math. Soc. 64 (1977), 214-218 Request permission

Abstract:

The author presents two recursive determinations of the sum of positive divisors of a given positive integer. Each recurrence is then discussed with regard to economy of computation, and in this light is compared with the well-known recurrence of Niven and Zuckerman. As far as methods of proof are concerned, everything is accomplished within the algebra of formal power series.
References
    G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Clarendon Press, Oxford, 1960.
  • Ivan Niven and Herbert S. Zuckerman, An introduction to the theory of numbers, 3rd ed., John Wiley & Sons, Inc., New York-London-Sydney, 1972. MR 0344181
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10A20
  • Retrieve articles in all journals with MSC: 10A20
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 214-218
  • MSC: Primary 10A20
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0441836-8
  • MathSciNet review: 0441836